# SDR DALA13025863119

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 34,644 hours, 17,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAIL EPSU UNIT AFT L MESSAGE.  REPLACED CHARGER, CHECKED GOOD REF AMM 33-51 EPSU, WITH OUT BATTERY .
